MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305165
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd precisionglide¿ needle leaked.The following information was provided by the initial reporter: "it was reported by the consumer leakage.".
 
Additional Manufacturer Narrative
Investigation summary: it was reported there was leakage.To aid in the investigation, one sample with the plastic shield, but no packaging blister and one photo were received for evaluation by our quality team.A visual inspection was performed with a 10x magnifier lens.The needle hub has a pin hole 1/4" from the bottom.The photo provided shows a needle assembly connected to a syringe.No other defects or imperfections were observed.This defect could occur if the molding cavity was not loaded fully with resin during the molding process inducing the symptom reported.A device history record review was completed for provided material number 305165, lot number 1238442.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.Verification of the molding process was performed and the settings were correct.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14950835
Report Number1911916-2022-00337
Device Sequence Number5497476
Product Code FMI
UDI-Device Identifier30382903051657
UDI-Public30382903051657
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305165
Device Catalogue Number305165
Device Lot Number1238442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown